Can you please tell me some further details related to your symptoms such as if you are experiencing any pain, burning with urination, difficulty initiating urination, etc.
How old are you?
Do you take any medication such as medication to treat hypertension or depression? Are you diabetic? Any other medical conditions?
Erectile dysfunction can be associated to man's penis not getting hard enough to have sexual intercourse, meaning the man cannot get or maintain an erection
Erectile dysfunction is not the same as premature ejaculation, which is ejaculating within 1 minute after initiation of intercourse.
The major causes of erectile dysfunction include:
Click on the underlined links to learn more.
A urologist is the type of specialist best suited for diagnosisng and treating erectile dysfunction.
It seems to me that your the stress within your marriage could potentially be the contributing factor. My concern is that you mention that you are experiencing maintaining an erection and achieving ejaculation during the course of masturbation. It may be that due to stress that you are simply preoccupied with worry and simply can not relax. Anxiety and stress are the number one cause of erectile issues.
Zyrtec and allergy injections should not affect your erections. The strained muscle should not be of concern providing that there was no injury to the spinal cord. Long term Diabetes can cause nerve damage and affect erection. I
As you say you are "freaked out" by this, my suggestion would be to consult with your doctor. This will provide with ultimate peace of mind.
Discuss your concern and the fact that you are stressed due marital discord. Your doctor will determine what testing may be appropriate and determine if your symptoms are psychological or physiological in nature. Perhaps you may be a candidate for Cialis or similar medication.